Recurrent amiodarone pulmonary toxicity

Akella Chendrasekhar, Roderick A. Barke, Paul Druck

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Amiodarone, a widely used antiarrhythmic drug, is associated with pulmonary toxicity, with an estimated mortality of 1% to 33%. Standard treatment for amiodarone pulmonary toxicity (APT) has been discontinuance of the drug and steroid therapy. We report a case of APT that recurred after withdrawal of steroids and failed to respond to reinstatement of steroid therapy. Recurrent APT is a rare clinical entity that has been reported only twice in recent literature.

Original languageEnglish (US)
Pages (from-to)85-86
Number of pages2
JournalSouthern Medical Journal
Volume89
Issue number1
DOIs
StatePublished - Jan 1 1996

Fingerprint

Dive into the research topics of 'Recurrent amiodarone pulmonary toxicity'. Together they form a unique fingerprint.

Cite this